# SDR AUS20030733

- Difficulty date: July 18, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TSIO520VB
- Part serial: 402C0026
- Condition: Failed
- Location: Left
- Part time: 10,370 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE FAILED. ENGINE STARTED RUNNING ROUGH WITH ASSOCIATED VIBRATION. OIL PRESSURE AND MANIFOLD PRESSURE DROPPED AND ENGINE APPEARED TO BE WINDMILLING. ENGINE WAS SHUTDOWN AND PROPELLER FEATHERED.
